# SDR CALA2015090300727

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 10,300 hours, 1,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8204110104
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2L INOPERATIVE DURING TEST.  DOOR 2L EMER LIGHT ELEC PLUG SECURED & TESTED NORMAL IAW AMM 33-51-06.
